# SDR ASAA2022030837651

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 56,925 hours, 16,942 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT SPEED WHEEL ON MCP NOT CONTROLLING/ INOP. GROUNDED - YES. PERFORMED DFCS BITE LIBRARY TEST REF B737-800 AMM 22-11-00-740-806 GROUP # 60.56 MCP VERTICAL SPEED KNOB TEST PASS. NO DEFECTS NOTED.
